# SDR TWRA9553

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 6350A34CCC
- Condition: Depleted
- Location: Fwd Cargo Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW OXYGEN WENT TO ZERO PSI.  AIRCRAFT RETURNED TO GATE AT LAX.  REPLACED OXYGEN BOTTLE.  NO LEAKS FOUND AIRCRAFT DEPARTED.  (M)
